# SDR UALA2013040102112

- Difficulty date: March 30, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 56,691 hours, 6,740 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Part serial: 716586
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN A CHECK, R4 DOOR AFT EXIT SIGN INOPERATIVE.   REPLACED BATTERY.  OPS CHECKED OK.
